Hi, my doctor put me on Cymbalta 30mg for PTSD and depression. Everything was fine until the 4th day, I got a horrible headache that last for 5 hours and my eyes are dilated. That was last night, it is now the next day and my eyes are still dilated and I have a slight headache. I have never taking anything that made me feel like this. I don't want to take this anymore. Should I go to the ER, I called then but they would not tell me anything over the phone.
Yes you can. It will not be enough time to cause any problems but you do have to give these types of medication chance to work and the side effects that you are experiencing can and should ease. It is not a good choice of drug to be on but I would say that it is safe to stop.
All the best
SNRIs sometimes caused my pupils to get bigger too. Headaches are also normal. This isn’t really reason to quit unless they continue past the first week. Especially the eye dialation, unless it’s really affecting your vision, that’s not a problem.
Hi, Nichole! What you're describing are common side effects of Cymbalta and other antidepressant/anxiolytics. These usually resolve in just a few days to a week or so getting better every day. I'd notify your doctor and ask for professional advice about possibly stopping the medication or giving the side effects time to resolve.
Nichole7; Yes just as my friend WildCat said this is always common with this group of drugs that even your problems they are trying to help you with get worse before getting better and that normally is around 2 weeks and those side effects go away and you should start to improve as you continue. But it is up to you the amount of time you have been on it you should not have any problems stopping. Good luck to you.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2017 • 2 answers
Updated 30 Dec 2018 • 2 answers
Updated 9 Nov 2017 • 2 answers
Updated 24 Aug 2018 • 1 answer
Updated 26 Aug 2018 • 5 answers